# SDR 2003UALA00343

- Difficulty date: March 3, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W42102
- Part serial: 0022
- Condition: Delaminated
- Location: Nr 14 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED - NR 14 SLAT, WITH BULB SEAL FOAM CORE SECTION IS MISSING.  MAJOR REPAIR ACCOMPLISHED.  T/E WEDGE REPAIRED.
